# SDR ASOA2014042410384

- Difficulty date: March 27, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 14,807 hours, 10,338 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 714
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDEWALL SEAT TRACK SEGMENT  CORRODED AT BS 714.  REMOVED CORRODED SEAT TRACK AND INSTALLED SERVICEABLE SEAT TRACK IAW AMM 53-00-49-000-801 AND 53-00-49-400-801.
